hqdefault.jpg

EGFR Chemo Therapy

Though cancer therapy can obviously be lifesaving, it also has its many terrible side effects. Many commonly-used chemotherapy medications can cause EGFR (epidermal growth factor receptor) Rash, including Iressa (generic name: gefitinib), Tarceva (erlotinib), Erbitux (cetuximab), Tykerb (lapatinib), Vectibix (panitumumab), Caprelsa (vandetanib), and tyrosine kinase inhibitors therefore, EGFR Rashes develop in 50% to 75% of cancer patients. The rash caused by EGFR inhibitors can be severe. It may appear on the face, scalp, neck, upper chest, and back. The skin rash normally consists of mild scaling, pimples, roughness, a feeling of tightness, and possibly itching and burning on the skin of the face. The rash can often times feel like a bad sunburn. Sometimes the rash can even lead to peeling of the skin or lesions. The best treatment for EGFR rashes is hydration. Hydrating the skin will help relieve the redness and irritation that can be brought on by therapy. Even though EGFR rash can be severe it is actually a good sign because it means the therapy is working. Because the therapy is working doctors are more apt to treat the rashes rather than lowering the dose of therapy. With that being said Fight Cancer with Beauty has numerous products that are proven to help with the symptoms of EGFR rash. Between balms, moisturizers, and cleansers, Fight Cancer with Beauty gives patients a head start to treat symptoms brought on by cancer therapy such as EGFR rashes.